# SDR COMA0670195

- Difficulty date: September 30, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 7,976 hours, 5,877 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL0396
- Condition: Faulty
- Location: Lt Wing Spoilers
- Part time: 7,967 hours, 5,733 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5175 - AFTER TAKEOFF RECEIVED A SPOILERON AND FLIGHT SPOILER CAUTION MESSAGE.  AIRCRAFT RETURNED TO CVG, FLIGHT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED LEFT OUTBOARD MFS PCU.
